# SDR HNAA2016042900125

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 66,422 hours, 74,823 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 4000 FT, A THUD WAS HEARD IN COCKPIT AND NOSE AREA.  LANDING GEAR UNSAFE LIGHT AND GEAR HANDLE LT ILLUMINATED CREW RETURNED TO FIELD WITH ALTERNATE EXTENSION IAW CHECKLIST GEAR DOWN AND LOCKED.  NOT ABORTED BUT AIR TURNBACK.  AFTER MAINTENANCE X CONTROL INSP NLG AND SURROUNDING AREA WITH GEAR EXTENDED AND RETRACTED, NO DEFECTS NOTED, CHECKED PSEU, NO CODES RELATED TO NLG.  CYCLED GEAR WITH AND WITHOUT GEAR PINS, INSP AND CHECKED  PROXIMITY SENSOR HARNESSES FOR INTERMITTENT IND'S AND CHECKED SENSOR GAPS NO DEFECTS.  MANUALLY RETACTED NLG CHECKED FOR INTERMITTENT IND WHILE MANALLY INDUCING VIB TO NLG NO DEFECTS.  R & R PSEU AS PRECAUTION.
